# SDR AUS20040067

- Difficulty date: February 2, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Parten P68B
- Engine: Lyc IO360A1G6
- Propeller: Hartzl HCC2YK2
- System (JASC): 3710 · Vacuum Distribution System
- Part: Hose
- Part number: 687751710
- Condition: Distorted
- Location: Vacuum Dist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) VACUUM HOSE KINKED. DISTORTION WAS LOCATED ON FRAME F AT THE TOP FRONT LT DOOR FRAME AND WAS CAUSED BY THE BEND RADIUS BEING TOO SMALL AFTER PASSING OVER THE FRAME. PERSONNEL/MAINTENANCE ERROR.
